# SDR AALA202303136983

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A320*
- Aircraft serial: 6723
- Aircraft time: 23,162 hours, 8,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW HAS LONG DIAGONAL SCRATCHES IN MIDDLE OF WINDOW DIFFICULT TO SEE OUT OF WHEN SUN HITS IT. MAINTENANCE REPLACED SLIDING WINDOW PER 26L21156001.
